# SDR ASAA0956797

- Difficulty date: October 13, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 2,587 hours, 765 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: Illuminated
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE DISPLAYED F/O'S SIDE ON THE GROUND.  ACFT GROUNDED.  FLIGHT CREW PERFORMED QRH PROCEDURE.  OPS NORMAL.
